Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

lyrica has anyone experienced burning of face and peeling

AnonymousUserAAnonymousUser Posts: 49,731
edited 06/11/2012 - 8:25 AM in Pain Medications
i switched to lyrica from neurontin thinking it would have less side effects. i got boils and cysts from neurontin and general stupidity, but it helped with pain and withdrawals--moved and no pm doctor wants me with dose i've been on for 3 years.

i've been on lyrica for almost a week and 4 days ago my face turned red as if it were sunburned. now it is peeling and actually hurts. my eyes are swollen and it looks like a few layers of skin have thickened and i will be peeling for a while.

face also hurts and itches. could this be side effect of lyrica?

thanks
advertisement

Comments

  • That sounds like a bad allergic reaction, call you doctor ASAP or go to the ER!!!!

    Lyrica Oral Side Effects

    Drowsiness, dizziness, confusion, difficulty concentrating, unsteadiness, fatigue, swollen arms/legs, increased appetite, weight gain, nausea, dry mouth or constipation may occur. If any of these effects persist or worsen, notify your doctor or pharmacist promptly.

    Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.

    Tell your doctor immediately if any of these unlikely but serious side effects occur: change in amount of urine, difficulty speaking, loss of coordination, mental/mood changes, muscle pain/tenderness/weakness (especially if you are tired or have a fever), stomach/abdominal pain, uncontrolled movements (e.g., tremor, twitching), unusual tiredness, vision changes.

    This medication rarely may cause mood or behavior changes, such as anxiety, agitation, hostility, pressured/rapid speech, or thoughts of suicide. Tell your doctor immediately if you develop unusual (possibly sudden) mood changes.

    Tell your doctor immediately if any of these rare but very serious side effects occur: unusual bleeding/bruising, slow or irregular heartbeat.

    A very serious allergic reaction to this drug is rare. However, seek immediate medical attention if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/lips/throat), severe dizziness, trouble breathing.

    This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist.
  • Go see your doctor asap!!!This sounds like a serious allergic reaction that needs immeadiate investigation now!!!!!

    best wishes
    Dawn
  • thank you,
    i finally think i have the courage to call the doctor. i didn't take any lyrica or neurontin yesterday and only 1/2 the day before, and my face is starting to look normal again.
    i'm still very depressed and can't stop crying, but i think part of that is that i'm in pain from being on 1/2 my pain meds for last week.
    i have enough for 4 days now, at 1/2 of what i was on.

    i know the neurontin/lyrica is still in my system though because i've experienced the horrible chills--room is 95 and i'm still freezing--but no diarhhea yet.

    i'll call doctor today and let him know that if i feel too badly, i'm going to er.

    i don't think i should need to suffer this much. i wish i could get a doctor to prescribe me the same meds i was on as i was doing so well and had been doing well for 3 years on the same dose.

    why is it so horrible to be on opiates if they work to make me functional. i'm not asking for an increase, just the same as i've been on for 3 years.

    i don't get it. where is the compassion? a pain mgt. doctor is supposed to manage pain while they try to treat whatever is causing it.

    so why does he need to get me off opiates all together when they are the only thing that have helped. and i've tried everything and keep losing years going on and off anti-depressants and anti-siezure medications.

    i've lost my ability to work and keep moving due to financial problems so i don't have a doctor who knows me now.

    i really don't know how much more of this i can take. i just don't have the energy to start over with another pain mgt. doctor. been to 6 already.
Sign In or Register to comment.